# SDR SWAA2023053052834

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 53,959 hours, 27,596 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULL HORN INOP<[01] R/R AFT MEGAPHONE BATTERY IAW AMM 25-64-00. OPS CHECK NORMAL AT THIS TIME.
